Alert archive / Alabama / Flash Flood Warnings in 2023
Flash Flood Warning 2, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jan 4, 2023, 12:02 AM CST for St. Clair County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 4, 2023, 12:02 AM CST (06:02 UTC)
- Expired
- Jan 4, 2023, 3:00 AM CST
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County St. Clair County, AL
The radar
The Birmingham radar (KBMX), 60 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 4, 1:00 AM CST | FLASH FLOOD | Odenville, AL | ROAD COMPLETELY FLOODED AT OLD SPRINGVILLE ROAD AND HWY 411. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 6.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 449 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.7
The text
As transmitted.
250
WGUS54 KBMX 040602
FFWBMX
ALC115-040900-
/O.NEW.KBMX.FF.W.0002.230104T0602Z-230104T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
1202 AM CST Wed Jan 4 2023
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Central St. Clair County in central Alabama...
* Until 300 AM CST.
* At 1202 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Leeds, Moody, Springville, Odenville, Margaret, Argo, Ashville,
Ragland, Ohatchee, Branchville, Bald Rock, Neely Henry Lake,
Wattsville, Chula Vista and Camp Winnataska.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3351 8645 3351 8648 3355 8648 3355 8652
3355 8654 3356 8655 3362 8655 3362 8654
3363 8654 3363 8653 3366 8653 3367 8653
3390 8618 3387 8610 3382 8605
FLASH FLOOD...RADAR INDICATED
$$
25/OwenWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jan 3, 11:13 PM CST, 49 minutes earlier.
Area forecast discussion, Jan 3, 11:13 PM CST, 49 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1113 PM CST Tue Jan 3 2023 ...New MESOSCALE UPDATE... .MESOSCALE UPDATE FOR TORNADOES, DAMAGING WIND, AND FLOODING... Issued at 1058 PM CST TUE JAN 3 2023 The second round of severe thunderstorm development is entering far western areas near the Mississippi state line. A Tornado Watch remains in effect until 4 am for the western two thirds of the area while a Flash Flood Watch remains in effect until noon for the southern two thirds of the area. The latest RAP analysis has SBCAPE values around 1000j/kg from I-20 southward and this area of surface based instability will slowly move west to east overnight. Mid level lapse rates are not overly high and will tend to decrease from north to south overnight. CAPE in the -10 to -30 C would be supportive of some marginally severe hail and Bulk Shear values near 50kts. SRH values are in the 250-300 range and mainly in the lowest levels. Therefore, we will see a continued threat of tornadoes, damaging winds, and hail much of the overnight hours. How far east these storms hold together and how the instability evolves will determine if a watch extension becomes necessary. Much of the area will experience rises in Precipitable Water values overnight, and above 1.6 inches. Large southerly transport vectors will keep the moisture moving northward ahead of the developing line. Many areas will receive another 1+ inches of rain overnight. This will keep a threat of flooding especially for areas that already received heavy rain the past 12 hours. 75 && .SHORT TERM... (This afternoon through Wednesday) Issued at 1116 AM CST TUE JAN 3 2023 A trough and frontal system will move through the southeast today. Combined with a shortwave also moving through, and a mix of mid and upper level jets...there will be plenty of lifting and upper level divergence to support thunderstorms continuing through Wednesday morning. Wind shear in the low levels with a strong flow from the south will allow for moisture advect to prevail and PW values to excel up to values around 1.3 and 1.4 which is near the Max climatology for this time of year. MUCAPE values will be around 2500 j/kg through the afternoon...weakening slightly to around 2000 j/kg through the night. Storms that have moved ahead of the front will continue over the state through the afternoon and early evening. A few storms may be strong to severe with rotating supercells possible. With mid and upper level flow parallel...storms are likely to train over the same area. Combined with the high PW values, high rainfall rates are expected and localized flash flooding is possible. There could be a break in the widespread activity late this evening and overnight as most models show very scattered light cells through this time. As the front moves into Alabama late tonight...MUCAPE values will remain around 2000 j/kg with upper level divergence. Storms will be possible again through the night with enough shear for supercell and rotating thunderstorms. This activity should move east through the early morning on Wednesday...with weakening around sunrise. CAPE values will decrease with less directional shear at the surface. The mid and upper level jet will have moved east...so between 6 and 8 am...the severe threat may finally be diminishing. The line of showers and remaining few thunderstorms are expected to be east of Alabama between 12 and 2 pm Wednesday morning. Winds will be gusting now through the afternoon on Wednesday as a tight pressure gradient as well as a mid level jet keep winds gusting up to 30 mph. Behind the front on Wednesday...flow will transition to out of the west northwest with drier and slightly cooler air filtering into the state. Skies will clear behind the line beginning Wednesday morning slowly from west to east. Temperatures on Wednesday will be only a few degrees cooler than today thanks to the flow behind the front mild and from the west. 24 && .LONG TERM... (Wednesday night through next Monday) Issued at 338 PM CST TUE JAN 3 2023 No significant changes in model trends in the extended this afternoon. Conditions dry out for the second half of the work week, and trended temps upward slightly. A weakening front brings rain chances back to the area Saturday night and Sunday. 14 Previous long-term discussion: (Wednesday Night through Monday) Issued at 345 AM CST TUE JAN 3 2023 By sunset Wednesday, the activity will be east of the area and we begin to dry out. Temperatures will continue to fall through mid morning on Thursday, before warming up a touch by the afternoon with the increase in sunshine. Dry weather is expected through Saturday morning, with temperatures pretty much in the 50s on Friday and 50 to low 60s on Saturday. The next system will begin to edge toward the area for the weekend. This run of model solutions is a touch faster and now begins showers in the far northwest on Saturday afternoon with the front slowly passing into the area and then stalling out or washing out by Monday. Look for solutions to continue to vary over the next several days, but generally look for an increase in shower activity for the second half of the weekend and into the first of next week with closer to normal temperatures through the extended period. 16 && .AVIATION... (00Z TAFS) Issued at 556 PM CST TUE JAN 3 2023 First round of convection has moved through all central Alabama TAF locations except TOI. Behind that initial main active batch of storms there's spotty showers and even spottier thunder. Current conditions behind the storms are largely VFR. Fairly confident (and models are pretty insistent) that low ceilings will quickly return, at least down to MVFR category. In fact, once conditions go down this time, they should stay down until the 15Z-18Z time frame on Wednesday. In the meantime, we will continue to watch for development of the next round of storms that should affect the area overnight. Decided to handle this with VCTS for now, but don't be surprised if updates are later issued (before the 06Z routine TAF issuance). /61/ && .FIRE WEATHER... A second round of wetting rains is expected overnight tonight through Wednesday morning. Drier air moves in on Thursday and remains through Saturday morning. Minimum RH values fall into the 38-48 percent range both Thursday and Friday afternoons. 20ft winds will be from the west at 6-12mph through Thursday, before winds diminish. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 61 68 41 58 / 90 50 0 0 Anniston 62 70 43 61 / 100 80 0 0 Birmingham 60 68 45 59 / 90 30 0 0 Tuscaloosa 58 69 45 61 / 100 10 0 0 Calera 60 69 45 61 / 90 30 0 0 Auburn 63 71 46 62 / 90 80 0 0 Montgomery 64 73 45 64 / 90 80 0 0 Troy 66 74 48 64 / 90 80 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 4 AM CST Wednesday for the following counties: Autauga-Barbour-Bibb-Bullock-Chambers-Chilton-Clay-Coosa-Dallas- Elmore-Greene-Hale-Jefferson-Lee-Lowndes-Macon-Marengo- Montgomery-Perry-Pike-Randolph-Russell-Shelby-Sumter-Talladega- Tallapoosa-Tuscaloosa. && SHORT TERM...75 LONG TERM....14 AVIATION...02
Hazardous weather outlook, Jan 3, 4:16 AM CST, 19 hours 46 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Birmingham AL 416 AM CST Tue Jan 3 2023 ALZ011>015-017>050-041330- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 416 AM CST Tue Jan 3 2023 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe thunderstorms are likely across Central Alabama today through tomorrow morning. Primary threats include damaging wind gusts, large hail, and a few tornadoes. Locally heavy rainfall and flash flooding is possible south of Interstate 20 this afternoon through tomorrow morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe weather and flash flooding potential is expected through Wednesday morning. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and Emergency Management will be needed through tomorrow morning.
In the hours before
Special weather statement, Jan 3, 8:34 PM CST, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Birmingham AL
834 PM CST Tue Jan 3 2023
ALZ048-040300-
Russell AL-
834 PM CST Tue Jan 3 2023
...A strong thunderstorm will impact portions of northeastern Russell
County through 900 PM CST...
At 834 PM CST, Doppler radar was tracking a strong thunderstorm over
Russell County Sports Complex, or 11 miles southwest of Phenix City,
moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Phenix City, Ladonia, Russell County Sports Complex, Seale, Uchee
Creek, Fort Mitchell, Ladonia Sports Complex, Fort Mitchell Activity
Center, Phenix Drag Strip and Parkmanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3230 8494 3225 8518 3238 8526 3247 8508
3247 8506 3248 8506 3251 8500 3246 8500
3242 8496 3241 8498 3239 8497 3238 8499
3238 8497 3237 8499 3236 8498 3233 8501
TIME...MOT...LOC 0234Z 243DEG 49KT 3234 8513
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 3, 9:17 PM CST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Birmingham AL
917 PM CST Tue Jan 3 2023
ALZ023-024-040400-
Jefferson AL-Tuscaloosa AL-
917 PM CST Tue Jan 3 2023
...A strong thunderstorm will impact portions of east central
Tuscaloosa and southwestern Jefferson Counties through 1000 PM CST...
At 917 PM CST, Doppler radar was tracking a strong thunderstorm near
Bull City, or 14 miles northeast of Holt, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southwestern Birmingham, Bessemer, Hueytown, Fairfield, Pleasant
Grove, Midfield, Adamsville, Brighton, Lipscomb, Sylvan Springs,
Mulga, Maytown, North Johns, Splash Adventure, Bull City, Edgewater,
McDonald Chapel, Concord, Minor and Dolomite.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3327 8735 3337 8739 3361 8703 3353 8693
3339 8688
TIME...MOT...LOC 0317Z 237DEG 31KT 3335 8728
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
40/SizemoreSpecial weather statement, Jan 3, 10:35 PM CST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1035 PM CST Tue Jan 3 2023
ALZ011>015-040500-
Fayette AL-Walker AL-Winston AL-Marion AL-Lamar AL-
1035 PM CST Tue Jan 3 2023
...A strong thunderstorm will impact portions of northwestern Walker,
southeastern Marion, southwestern Winston, northwestern Fayette and
east central Lamar Counties through 1100 PM CST...
At 1035 PM CST, Doppler radar was tracking a strong thunderstorm near
Bluff, or near Winfield, moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Winfield, Lynn, Guin, Brilliant, Glen Allen, Nauvoo, Gu-
Win, Eldridge, Ashbank, Lake Buttahatchee, Bluff, Twin, Natural
Bridge, Tucker, Bazemore, Wayside, Texas and Piney Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
A Tornado Watch remains in effect until 400 AM CST for central,
northwestern and west central Alabama.
&&
LAT...LON 3376 8793 3384 8803 3418 8775 3414 8754
3398 8745
TIME...MOT...LOC 0435Z 227DEG 45KT 3387 8788
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
40/SizemoreSpecial weather statement, Jan 3, 11:21 PM CST, 41 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1121 PM CST Tue Jan 3 2023
ALZ011-013-015-040600-
Fayette AL-Walker AL-Marion AL-
1121 PM CST Tue Jan 3 2023
...A strong thunderstorm will impact portions of northwestern Walker,
southeastern Marion and Fayette Counties through MIDNIGHT CST...
At 1120 PM CST, Doppler radar was tracking a strong thunderstorm near
Belk, or near Fayette, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Winfield, Fayette, Carbon Hill, Berry, Glen Allen, Kansas, Belk,
Eldridge, Bankston, Bluff, Bazemore, Wayside, Richard Arthur Field,
West Corona, Fayette County Public Lake, Bevill State College
Fayette, Hubbertville, Fowlers Crossroads, Texas and Corona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CST for central,
northwestern and west central Alabama.
&&
LAT...LON 3385 8795 3400 8765 3400 8761 3389 8748
3370 8747 3359 8795
TIME...MOT...LOC 0520Z 245DEG 37KT 3372 8793
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
40/SizemoreSpecial weather statement, Jan 3, 11:29 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1129 PM CST Tue Jan 3 2023
ALZ033-040-040615-
Dallas AL-Perry AL-
1129 PM CST Tue Jan 3 2023
...A strong thunderstorm will impact portions of southeastern Perry
and central Dallas Counties through 1215 AM CST...
At 1129 PM CST, Doppler radar was tracking a strong thunderstorm near
Bogue Chitto, or 13 miles southeast of Uniontown, moving northeast at
45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Selma, Valley Grande, Selmont-West Selmont, Orrville, Bogue Chitto,
Memorial Stadium, Marion Junction, Dallas County Horse Arena, Potter
Station, Skyharbor Airport, Radford, Safford, Summerfield, Hazen,
Suttle, Edmund Pettus Bridge, Selma University and Barrett Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CST for south central
and central Alabama.
&&
LAT...LON 3223 8735 3232 8745 3265 8717 3258 8698
3242 8686
TIME...MOT...LOC 0529Z 228DEG 38KT 3231 8734
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
40/SizemoreSpecial weather statement, Jan 4, 12:00 AM CST, 2 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1200 AM CST Wed Jan 4 2023
ALZ013>015-040645-
Fayette AL-Walker AL-Winston AL-
1200 AM CST Wed Jan 4 2023
...A strong thunderstorm will impact portions of northern Walker,
southeastern Winston and northeastern Fayette Counties through 1245
AM CST...
At 1200 AM CST, Doppler radar was tracking a strong thunderstorm near
Carbon Hill, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jasper, Carbon Hill, Arley, Sipsey, Kansas, Nauvoo, Eldridge, Curry,
Camp McDowell, Smith Dam, Smith Lake, Poplar Springs, Helicon, Falls
City, Lynns Park, Mill Branch, Maple Branch, Little Dismal Creek,
Yellow Creek and Coon Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 400 AM CST for central,
northwestern and west central Alabama.
&&
LAT...LON 3399 8711 3399 8715 3396 8713 3396 8711
3392 8709 3391 8708 3390 8710 3389 8709
3389 8701 3387 8700 3385 8696 3369 8766
3391 8765 3416 8711
TIME...MOT...LOC 0600Z 248DEG 41KT 3387 8745
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
40/SizemoreThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 6:12 PM CST | Special Weather Statement | BMX | Russell | 33 min |
| Jan 3, 6:40 PM CST | Areal Flood Advisory | BMX | Bibb, Chilton, Shelby, Talladega | 3 hr |
| Jan 3, 6:43 PM CST | Areal Flood Advisory | BMX | Bullock, Macon, Montgomery | 3 hr |
| Jan 3, 6:52 PM CST | Special Weather Statement | BMX | Bullock | 38 min |
| Jan 3, 7:20 PM CST | Special Weather Statement | BMX | Greene | 70 min |
| Jan 3, 7:28 PM CST | Special Weather Statement | BMX | Bullock | 32 min |
| Jan 3, 7:29 PM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 39 min |
| Jan 3, 8:03 PM CST | Special Weather Statement | BMX | Russell | 27 min |
| Jan 3, 8:22 PM CST | Special Weather Statement | BMX | Bibb, Tuscaloosa | 53 min |
| Jan 3, 8:34 PM CST | Special Weather Statement | BMX | Russell | 26 min |
| Jan 3, 9:17 PM CST | Special Weather Statement | BMX | Jefferson | 43 min |
| Jan 3, 9:38 PM CST | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby | 4 hr |
| Jan 3, 10:35 PM CST | Special Weather Statement | BMX | Marion | 25 min |
| Jan 3, 10:44 PM CST | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 46 min |
| Jan 3, 11:21 PM CST | Special Weather Statement | BMX | Fayette | 39 min |
| Jan 3, 11:25 PM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Pickens | 3 hr |
| Jan 3, 11:29 PM CST | Special Weather Statement | BMX | Dallas | 46 min |
| Jan 3, 11:32 PM CST | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| Jan 3, 11:50 PM CST | Severe Thunderstorm Warning | BMX | Dallas, Perry | 40 min |
| Jan 4, 12:00 AM CST | Special Weather Statement | BMX | Walker | 45 min |
| Jan 4, 12:09 AM CST | Special Weather Statement | BMX | Cherokee | 51 min |
| Jan 4, 12:15 AM CST | Special Weather Statement | BMX | Chilton | 45 min |
| Jan 4, 1:14 AM CST | Flash Flood Warning | BMX | Calhoun, Cherokee, Etowah | 4 hr |
| Jan 4, 1:17 AM CST | Special Weather Statement | BMX | St. Clair, Shelby | 43 min |
| Jan 4, 1:18 AM CST | Special Weather Statement | BMX | Perry | 42 min |
| Jan 4, 1:36 AM CST | Special Weather Statement | BMX | Talladega | 39 min |
| Jan 4, 1:38 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Perry | 67 min |
| Jan 4, 1:41 AM CST | Areal Flood Advisory | BMX | Autauga, Bibb, Chilton, Coosa, Dallas, Perry | 3 hr |
| Jan 4, 1:41 AM CST | Severe Thunderstorm Warning | BMX | Dallas | 36 min |
| Jan 4, 2:08 AM CST | Special Weather Statement | BMX | Lowndes | 37 min |
| Jan 4, 2:20 AM CST | Special Weather Statement | BMX | Coosa | 40 min |
| Jan 4, 2:31 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Coosa, Elmore, Lowndes, Montgomery | 59 min |
| Jan 4, 2:53 AM CST | Severe Thunderstorm Warning | BMX | Tallapoosa | 52 min |
| Jan 4, 2:54 AM CST | Areal Flood Advisory | BMX | Elmore, Lowndes, Montgomery | 3 hr |
| Jan 4, 3:06 AM CST | Tornado Warning | BMX | Tallapoosa | 24 min |
| Jan 4, 3:14 AM CST | Tornado Warning | BMX | Elmore, Macon, Montgomery, Tallapoosa | 44 min |
| Jan 4, 3:19 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph | 41 min |
| Jan 4, 3:57 AM CST | Severe Thunderstorm Warning | BMX | Lee, Macon, Russell | 63 min |
| Jan 4, 3:58 AM CST | Areal Flood Advisory | BMX | Bullock, Lee, Macon, Montgomery, Pike | 3 hr |
| Jan 4, 4:15 AM CST | Tornado Warning | BMX | Lee, Russell | 28 min |
| Jan 4, 4:57 AM CST | Special Weather Statement | BMX | Barbour, Russell | 63 min |
| Jan 4, 5:15 AM CST | Areal Flood Advisory | BMX | Jefferson, Shelby | 6 hr |
| Jan 4, 8:56 AM CST | Areal Flood Advisory | BMX | Chilton | 3 hr |
Nearby
Flash Flood Warnings in Alabama, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.